# SDR IPXA11M69855

- Difficulty date: September 27, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 64,313 hours, 11,801 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: ADA013022
- Condition: Cracked
- Location: Bs 1721 L41l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, CENTER CARGO COMPT TRANSVERSE FRAME STIFFENER (STANDOFF) ANGLE CRACKED  AT LOWER CORNER, STA 1721, L41L.  REMOVED FABRICATED AND INSTALLED REPLACEMENT STANDOFF ANGLE IAW DWG ADA0130, SRM 51-31-01, 51-33-01, 51-35-01.
